# SDR ASAA2019061329679

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 43,546 hours, 13,084 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: TDH81161502
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/C 78128007 AD2008-10-10 CTR TANK FUEL PUMP UNCOMMANDED ON (SFAR 88) STEP D(21) FAILED. CTR TANK RIGHT LOW PRESSURE IND. LIGHT DID NOT COME ON AFTER 15 SECONDS WITH RT FUEL TEST AUTO SHUTOFF TEST SWITCH. GROUNDED - YES. REF B737-800 WDM 28-23-11 PG 3 SHT 2, REMOVED/REPLACED R935 RT AUTO SHUT OFF TD RLY AND R937 RT AUTO SHUTOFF 115 VAC RELAY. OPS NML REF B737-800 AMM 28-22-00 CTR TANK BOOST PUMP AUTO SHUTOFF FUNCT. TEST AND T/C 78128007 OPS NML. GROUND VERIFICATION TEST GOOD.
